MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC GENCUT; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC GENCUT; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDCT01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer disposed of the product and it was not returned.Therefore, the complaint could not be confirmed, and no root cause could be determined.The lot number was unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, postoperatively, the patient experienced bleeding.The patient had a 1600cc bleed and got 3 units of blood and 3 units of platelets.The physician attributed the bleeding to the patient condition who was very sick and did not attribute the bleeding to the device.

Brand Name
GENCUT
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key8051002
Report Number3004962788-2018-00063
Device Sequence Number1586377
Product Code EOQ
UDI-Device Identifier10884521539716
UDI-Public10884521539716
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDCT01
Device Catalogue NumberSDCT01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPERDIMENSION INREACH SYSTEM
Outcome Attributed to Adverse Event Required Intervention;